# SDR CALA2025102310449

- Difficulty date: October 8, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 74,789 hours, 32,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: SR531590A01202
- Condition: Cracked
- Location: Fr34-36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURVEY OF THE LT INSP AREA SHOWS EVIDENCE OF A PREVIOUS REPAIR.  PERFORMED REPAIR PER PART 1 INTERIM REPAIR IAW EC/RA 5330-07609 AND REO-L25569 REV IR WITH NO DEVIATIONS.
